# SDR UALA2013021901006

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 79,178 hours, 23,002 cycles
- Engine: Pwa PW2037
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: S231T1011
- Part serial: 92032675
- Condition: Sticks
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S ALTIMETER HANGS UP.  REMOVED AND REPLACED F/OS ALTIMETER REF 757 AMM 34-13-01.  OPS CHECKS GOOD.
